# SDR UALA2011081704366

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,011 hours, 11,011 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUIB R SLIDE DOES NOT TEST EVERY OTHER TIME.  MAINT TEXT:  TRIED RIGHT OFF-WING SLIDE BATTERY CHARGER AND BATTERY, NO HELP.  SUSPECT SPOILER TEST 2 SWITCH.  REPLACED K839 RELAY IN P19 CEILING PANEL. TEST 2 CHECK NORMAL.
